Category equivalences and dualities of varieties and prevarieties generated by single preprimal algebras

Denecke, Klaus Dieter and Lüders, Otfried: Category equivalences and dualities of varieties and prevarieties generated by single preprimal algebras. Acta scientiarum mathematicarum, (58) 1-4. pp. 75-92. (1993)

[img] Cikk, tanulmány, mű
math_058_075-092.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1993
Volume: 58
Number: 1-4
Page Range: pp. 75-92
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 92. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15419

Actions (login required)

View Item View Item